# SDR SWAA2025071078756

- Difficulty date: June 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUTPLATE LOCATED LEADING EDGE INTERNAL CAVITY ON ORSS 575 AT RT WING.   EPLACED RAIL NUTPLATE LOCATED LEADING EDGE INTERNAL CAVITY ON ORSS 575 AT RT WING IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET: 14 REV -.
